# SDR RAIA201707070001

- Difficulty date: July 7, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 44,151 hours, 36,622 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS DAMAGE AT THE TOP OF THE CENTER HINGE.  REPAIRED THE ELEVATOR CENTER HINGE.
